# SDR 2000UALA00020

- Difficulty date: January 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 35,120 hours, 13,302 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 26702889
- Condition: Deteriorated
- Location: Nlg
- Part time: 35,200 hours, 13,300 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UNABLE TO PERFORM NORMAL GEAR EXTENSION.  ACCOMPLISHED MISSED APPROACH AND PERFORMED ALTERNATE EXTENSION PROCEDURE.  *S/D*  NOSE GEAR DOOR SEQUENCE VALVE HAD DETERIORATED O RING AND BACKUP RING REQUIRING LONGER THAN NORMAL THROW OF THE SPOOL VALVE.  REPLACED DOOR SEQUENCE VALVE.  (ORIGINAL VALVE).
